# SDR AWXA200200436

- Difficulty date: May 15, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,133 hours, 48,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6567140127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING INSPECTION A .375 INCH CRACK WAS FOUND ON LONGITUDINAL FLOORBEAM BS 675, LBL 24.75 AT THE AILERON QUADRANT CUTOUT.  MAINTENANCE REMOVED ANGLE AND PREVIOUS REPAIR PARTS, TRIMMED TAB ON CHORD AT BS 675, LBL 24.75, FABRICATED A NEW CHANNEL AND 3 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW AWA ER 15-5715-02145-KB1.
